# SDR FDEA201909212297

- Difficulty date: September 21, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Trim Panel
- Condition: Damaged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON AFT SECTION LT SIDE TRIM HAS CRACK OR GOUGE REMOVED AND REPLACED WITH NEW PART NR A5751532700103, PO#954846.1 IAW SRM 51-40-21 AND DRAWING 54515327 REV D, TORQUED SCREWS IAW AMM.
